Open Access
Translator Disclaimer
2009 Chains on suspension spectra
Neil P Strickland
Algebr. Geom. Topol. 9(3): 1681-1725 (2009). DOI: 10.2140/agt.2009.9.1681

Abstract

We define and study a homological version of Sullivan’s rational de Rham complex for simplicial sets. This new functor can be generalised to simplicial symmetric spectra and in that context it has excellent categorical properties which promise to make a number of interesting applications much more straightforward.

Citation

Download Citation

Neil P Strickland. "Chains on suspension spectra." Algebr. Geom. Topol. 9 (3) 1681 - 1725, 2009. https://doi.org/10.2140/agt.2009.9.1681

Information

Received: 9 October 2008; Accepted: 4 May 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1181.55013
MathSciNet: MR2539192
Digital Object Identifier: 10.2140/agt.2009.9.1681

Subjects:
Primary: 55P62

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
45 PAGES


SHARE
Vol.9 • No. 3 • 2009
MSP
Back to Top